# SDR DALA2021072704214

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,908 hours, 27,643 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1885424) AA 5352-01035 FOUND WORN AND ELONGATED FASTENERS HOLES (7/EAS) OF PANEL SUPPORT STRUCTURE AT BS 727+2.7 BTW LBL 10" AND RBL 23". WORN AND ELONGATED FASTENERS HOLES (7/EACH) OF PANEL SUPPORT STRUCTURE AT BS 727+2.7 BTW LBL 10" AND RBL 23" WERE REPAIRED PER ETI-37-21-426 REV 1 AND ER/A 592967-14AD
